| Model Number |
MMT-431AJ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced infusion set insulin flow blocked causing high blood glucose levels 2900 mg/dl and treated with insulin injection event on (b)(6)2026.
Additional Manufacturer Narrative
E1: name: medtronic minimed
street: 18000 devonshire street
city: northridge
state: ca
zip code:91325
country: usa
based on the available information, this event is deemed to serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545
manufacturing site: 8021545.